| Model Number |
SA60WF |
| Medical Device Problem Code |
Failure to Unfold or Unwrap (1669)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported during a cataract extraction with intraocular lens (iol) implant procedure the lens did not unfold property.There was patient contact but no patient impact.The surgery was completed with new medical device.Additional information has been requested.